# SDR ASOA201001759

- Difficulty date: November 10, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 16,873 hours, 14,979 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE IS CRACKED.   REMOVED DAMAGED AFT DRAG ANGLE FROM PAX DOOR AND INSTALLED A NEW DRAG ANGLE ON AFT WEB IAW SRM 51-42-05.   REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW SOP 5702.
